MathSciNet Relay Station
MathSciNet bibliographic data
MR1669667 65R20 (45L05)
Brunner, Hermann; Lin, Yanping; Zhang, Shuhua Higher accuracy methods for second-kind Volterra integral equations based on asymptotic expansions of iterated Galerkin methods. J. Integral Equations Appl. 10 (1998), no. 4, 375–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement